Anomalous magneto-oscillations in two-dimensional systems

R. Winkler, S. J. Papadakis, E. P. De Poortere, M. Shayegan

Research output: Contribution to journalArticlepeer-review

36 Scopus citations


The frequencies of Shubnikov–de Haas oscillations have long been used to measure the unequal population of spin-split two-dimensional subbands in inversion asymmetric systems. We report self-consistent numerical calculations and experimental results which indicate that these oscillations are not simply related to the zero-magnetic-field spin-subband densities.

Original languageEnglish (US)
Pages (from-to)713-716
Number of pages4
JournalPhysical review letters
Issue number4
StatePublished - Jan 24 2000

All Science Journal Classification (ASJC) codes

  • General Physics and Astronomy


Dive into the research topics of 'Anomalous magneto-oscillations in two-dimensional systems'. Together they form a unique fingerprint.

Cite this